MathSciNet Relay Station
MathSciNet bibliographic data
MR796437 (87c:14005) 14B15 (13D99)
Lyubeznik, Gennady Some algebraic sets of high local cohomological dimension in projective space. Proc. Amer. Math. Soc. 95 (1985), no. 1, 9–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement